MAUDE Adverse Event Report: CAREFUSION ALARIS SYSTEM W/TEXIUM &BAG ACCESS PORT; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS SYSTEM W/TEXIUM &BAG ACCESS PORT; SET, ADMINISTRATION, INFUSION
Model Number 22000-B007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
 
Event or Problem Description
It was reported that the chemotherapy medication, gemzar, leaked from the texium tubing while connected to a patient.Although requested, there were no further details or information provided and no report of harm.
 
Event or Problem Description
It was reported that the chemotherapy medication, gemzar, leaked from the texium tubing while connected to a patient.There was no harm.
 
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.The customer complaint of texium tubing leaking could not be confirmed due to the product was not returned for failure investigation.The root cause was not identified as no product was returned.

Brand Name
ALARIS SYSTEM W/TEXIUM &BAG ACCESS PORT
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8601444
Report Number9616066-2019-01338
Device Sequence Number16717607
Product Code FPA
UDI-Device Identifier10885403245022
UDI-Public10885403245022
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22000-B007T
Device Catalogue Number22000-B007T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight100